Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Having fatigue, headache and night sweats. Weight gain only in abdomen. Diagnosed with fatty lever. Are the symptoms associated to fatty liver?

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 2000
Answered : 1524 Questions
Question
Hi. I am a 37 year old female. I have never been overweight and I do not drink. Months ago I started having symptoms that included fatigue, night sweats, weight gain only in the abdomen, headaches, confusion, foggy headed, some stuttering, acne, muscle aches, gas, lower back ache, dizziness, itchiness And hair loss . I was diagnosed this week with fatty liver disease. My doctor is referring me to a Gi specialist. Are all of my syptoms associated with the fatty liver? Is this common and no need to worry?
Posted Thu, 31 Oct 2013 in Digestion and Bowels
 
 
Answered by Dr. Amit Jain 16 minutes later
Brief Answer:
Please see the details

Detailed Answer:
Hello! Thanks for putting your query in XXXXXXX I am a Gastroenterologist (DM).

No all these symptoms are not caused by fatty liver disease

You definitely require consultation from Gastroenterologist. It appears that you may be having some systemic disease like Autoimmune disease. For this you require thorough evaluation like:
Blood tests like complete haemogram, liver function tests, Antinuclear antibody, smooth muscle antibody, Anti mitochondrial antibody, thyroid function tests, hepatitis B and hepatitis C etc.

I hope I have answered your query and this will help you. If you have any further query I will be happy to answer that too. Remain in touch and get-well soon.
Above answer was peer-reviewed by
 
Follow-up: Having fatigue, headache and night sweats. Weight gain only in abdomen. Diagnosed with fatty lever. Are the symptoms associated to fatty liver? 17 minutes later
I have had blood work done. Negative for all Hepatitis. My liver enzymes were elevated and my triglycerides and cholesterol were elevated. The ultrasound showed the fatty liver and an enlarged liver. I did have a ct scan done of my liver that showed no lesions and my bile ducts were clear. My doctor is not sure what is going on. Im guessing that is why she has referred me. Do you have any idea of what could be happening with my body with the symptoms I am having?
 
 
Answered by Dr. Amit Jain 4 minutes later
Brief Answer:
Please upload the reports

Detailed Answer:
Hello! Thanks for feedback. Will you please upload reports of all the blood test you have undergone.

Till now what you have mentioned is going in favour of NAFLD (Non symptoms you are having are not caused by NAFLD alone.

So upload all the reports
Above answer was peer-reviewed by
 
Follow-up: Having fatigue, headache and night sweats. Weight gain only in abdomen. Diagnosed with fatty lever. Are the symptoms associated to fatty liver? 22 minutes later
I will have to ask for all the documents from my doctor. I do not have any in my possession. All information I have given is just been told to me by my doctor. I will upload once I receive. She was supposed to email the ct scan but I have not received it yet.
 
 
Answered by Dr. Amit Jain 30 minutes later
Brief Answer:
Llet's wait for the reports

Detailed Answer:
Hello! then let's wait for the reports

Meanwhile take tablet ursodeoxycholic acid and vitamin E capsules. Do aerobic exercise at least 30 minutes per day.

Regards,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor